# SDR UALA2011042201952

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 58,106 hours, 21,406 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865110
- Part serial: 49
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE RT OVERWING ESCAPE SLIDE AFT EDGE HAS 8.5 INCH CRACK, OUT OF LIMITS.  NOTE CRACK IS IN AREA 2.  REPLACED RT SLIDE PER MM.  INSP AND FORMAN PRESENT.  ELEC CONNECTOR AND HOSE INSTALLED.
